# SDR AALA972101

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE LONG 43L FRAME STATION 1841 HAS INTERGRANULAR CORROSION THROUGH AFT ANGLE AND SHEAR TIE ADJACENT TO NR 1 ROLLER TRAY.  REMOVED AND REPLACED FRAME WEB AARD 51-01-00-05.  (M)
